# SDR MASA200601206

- Difficulty date: April 27, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 7,816 hours, 5,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 6437 PHX - CABIN EMERGENCY EXIT LIGHT SIGN INOP AT ROW 7F.  MAINTENANCE RELAMPED THE SIGN.
